# SDR IPXA2025051479993

- Difficulty date: April 27, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 37,614 hours, 25,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N5425
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STA 1440 AND STA 1420 STRINGER 28R INTERNAL UNDER FLOORBOARD DENT IN UPPER WEB. DOT 140-003.  INSTALLED NEW WEB IAW B757-200PF SRM 51-40-02-0G-0 WITH P/N HL18PB5-3 B/N 0004146161 AND P/N BACC30M5 B/N 0004265556.
